Drug points - Rash and acute nephritic syndrome due to candesartan

Morton, A, Muir, J and Lim, D (2004) Drug points - Rash and acute nephritic syndrome due to candesartan. British Medical Journal, 328 7430: 25-25. doi:10.1136/bmj.328.7430.25


Author Morton, A
Muir, J
Lim, D
Title Drug points - Rash and acute nephritic syndrome due to candesartan
Journal name British Medical Journal
ISSN 0959-535X
Publication date 2004-01
Sub-type Article (original research)
DOI 10.1136/bmj.328.7430.25
Volume 328
Issue 7430
Start page 25
End page 25
Total pages 1
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 6 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Mon, 02 Sep 2013, 16:27:24 EST by System User